Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Pain in the abdomen, fever, pain and itching with white discharge while urination. Prescribed with Ceflum and antibiotics. Diabetic. Is it critical?

Answered by
Dr.
Dr. Rajiv goel

Urologist

Practicing since :1998

Answered : 578 Questions

default
Posted on Mon, 10 Sep 2012 in Urinary and Bladder Problems
Question: 28th XXXXXXX 2012: My wife got high fever of 102 degree F. i called our family physician, who is out of town. he suggested paracetamol and Ceftum 500 antibiotic course. He also asked to do urine routine and C/S test.

29th XXXXXXX 2012: did urine test. today fever went down. she feel pain after urine. she got eitching at clitoris. some white discharge along with urine. pain in lower abdomen area.

31st XXXXXXX 2012: received the test result.(attached). sent the result to our family physician. He told infection is critical. and ask to consult gynocologist.

1st Feb 2012: we met gynocogist. he told nothing serious. normal infection after marraige. he suggest the test again and along with blood sugar as she is diabetic. He prescribed us cansoft,candid cream,FAS-3 Kit.

3rd Feb 2012: Got blood sugar report and urine routine report today.(attached)

I am bit confused having two type of response from two doctors. please let me know if the infection is critical or not. still they didnt start any antibiotic course according to the test sensitivity report. Please suggest me what to do now. I am bit worried.
doctor
Answered by Dr. Rajiv goel 7 hours later
Dear,

Thanks for your query.

You have nothing to worry about. Urinary tract infections are fairly common in women especially diabetic women.
Both your doctors have treated you right and well.
Your wife had urinary tract infection and was started on Ceftum by your family doctor. However, as the urine sample was given after taking antibiotic it did not show any evidence of infection.
The whitish discharge and itching your wife had suggests that she had superadded fungal infection and hence the tteatment with cansoft, candid and FAs- 3 kit.
Stay reassured; your wife has been treated well.
However, as already mentioned she has a higher chance to get these infections again and again. Manage the diabetes well and maintain good local hygiene.

Please come up with doubts, if any.

Regards,
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Rajiv goel 28 hours later
Hello Dr Goel,
Thanks for your response. today i received a new report for culture and sensitivity test. it looks like there is infection. i am attaching the report here with today's date in the file name (rakhi sahu-culture and sensitivity- 5th Feb 2011.pdf).

Please look into the report and suggest me what to do now.

also please let me know if anything is there to really worry about.

Looking for your response sir.
Thanks
XXXXXXX
doctor
Answered by Dr. Rajiv goel 1 hour later
Dear,

Thanks for the query.

Your wife's report certainly suggests infection. You should see your doctor and start her on antibiotic according to culture and sensitivity.

Do not worry. We would be able to treat the infection effectively.

Hope my answer is helpful to you. Do accept the answer if you do not have any further queries.

Regards

Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Medical Topics

Recent questions on  Fungal infection

doctor1 MD

My groin area has become extremely painful in the last 2 day. I think it is some type of fungal infection. It hurts to walk and sit. When I towel...

doctor1 MD

Ive been to the er twice, because I can't afford a doctor. I've had this really itchy rash on my right leg upper thigh and on my groin area. Now my...

doctor1 MD

i m having problem of UTI and fungal infection both. since april i ve taken so many antibiotics. now my gynae advise me to take ornidazole 500 OD,...

doctor1 MD

my 6 year old daughter is having problems making to the bathroom and is as she is on her way to the bathroom, she can t hold it and leaks some...

doctor1 MD

My daughter is overseas and has asked about a rash she has developed: First one, now two, salmon-colored slightly raised patches of approximately 2...

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching...

doctor1 MD

Hi Doctor, The inner skin of my thighs are becoming black and with small hard pimples . Please advise some medications as one of the pimple is...